Research Repository

Optimal sliding mode algorithms for dynamic systems

Basin, Michael and Fridman, Leonid and Shi, Peng (2012) Optimal sliding mode algorithms for dynamic systems. Journal of the Franklin Institute, 349 (4). pp. 1317-1322. ISSN 0016-0032

Full text for this resource is not available from the Research Repository.

Abstract

Special Issue on Optimal Sliding Mode Algorithms for Dynamic Systems

Item Type: Article
Uncontrolled Keywords: ResPubID26160, ResPubID26167, sliding mode control, optimal control problem, OCP, optimal control process, model reference adaptive control, MRAC
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: Ms Phung.T Tran
Date Deposited: 15 Mar 2014 21:52
Last Modified: 19 Aug 2014 05:07
URI: http://vuir.vu.edu.au/id/eprint/22840
DOI: 10.1016/j.jfranklin.2012.02.013
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar